| Catalog Number |
A4103-22 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anesthetics are a supplied items and the complaint notification was forwarded to the supplier.Investigation was performed by the supplier for bupivacaine lot # 54-438-ev and revealed no discrepancies that may have contributed to a complaint of this nature.The product met specification prior to release.See attached pfizer evaluation report.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.The complaint could not be confirmed.
Event or Problem Description
It was reported that the portex® spinal anesthesia trays had mixed needles.One of the cases had mixed sprotte and quincke needles in the tray.In addition, it was alleged that bupvivaine contained in the tray was ineffective.As a result of this issue, general anesthesia was used on the patient.No patient death or serious injury was reported.